MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOW PROFILE 17 ABUTMENT 4.1MM(D) X 4MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN LOW PROFILE 17 ABUTMENT 4.1MM(D) X 4MM(H); DENTAL ABUTMENT
Model Number ILPAC4417
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.
 
Event or Problem Description
It was reported that patient with upper and lower bars where the low profile abutment and retaining screw fractured.Tooth 13 has fractured abutment and retaining screw.
 
Additional Manufacturer Narrative
Mfr report number 0001038806 - 2020 - 01768, section "d4: device udi number" was submitted with udi # (b)(4) in error.Associated lot # 2015030275 was manufactured prior to 24-sep-2015, as a result, a udi number is not required.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
A certain® low profile 17° abutment 4.1mm(d) x 4mm(h) (ilpac4417) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage.No pre-existing conditions were noted on the per.Pictures or x-ray images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number 2015030275.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number 2015030275 for similar event and no other complaint was identified.Based on the available information, the event was unconfirmed for the abutment.

Brand Name
CERTAIN LOW PROFILE 17 ABUTMENT 4.1MM(D) X 4MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10801716
Report Number0001038806-2020-01768
Device Sequence Number2917644
Product Code NHA
UDI-Device Identifier00844868037569
UDI-Public(01)00844868037569(17)200305(10)2015030275(241)ILPAC4417
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/05/2020
Device Model NumberILPAC4417
Device Catalogue NumberILPAC4417
Device Lot Number2015030275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer02/15/2021
02/24/2021
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date02/18/2021
02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR